Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

On Cyproterone acetate and ethinyl estradiol combo, chest pain, ECG done, stopped medicine normal. Suggestion?

Dear sir
my friend is using Cyproterone acetate and ehtinyl estradiol combo from past 5 cycles.two days back she got
normal chest pain with out any symptoms of heart attack.we got ecg on 1st day in that Small difference in QRS,T wave abnormality is there.we have with darw the above medication.now she is alright like normal.again we got the ECG its showing only T wave abnormality,what should we do.and she is mildly Polycystic OD
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
General & Family Physician 's  Response
Hi, as you describe, she had the abnormality in the E.C.G., since before this, or may be due to anxiety.
Now the pain could be due to gastric irritation caused by the pills, which usually do to many people, and some people may feel it as chest pain. So don't worry,about the chest pain. For difference in E.C.G. she can consult a cardiologist to exclude any cardiac involvement. Thank you.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor